DoctorX, I am currently taking abilify (not sure on the dose, maybe ~5mg), Wellbutrin (I think 75mg), and cymbalta (60mv morning, 30mg at night) and I’m wondering how these will affect drug use.
I’ve been experimenting with DMT and 25i-NBOMe and have noticed reduced effects and reduced visuals. I’ve also noticed with 25i I need to take larger doses (~4-5mg) to feel some effects with limited visual effects. I also plan on trying 2-CE soon.
So my question is, are these diminished effects normal for someone taking the medication that I’m on? How can I get more pronounced effects effects from these drugs while on my medications? What should I do in terms of safety and dose regarding these drugs, specifically the 2C-E? And what dose should I take for the 2C-E? Thanks in advance for any advice.
Both antipsychotics (Abilify, aripiprazol) and antideppressants (Cymbalta, duloxetine) diminish effects psychedelics. To my knowledge there are no studies involving 2C-x family but according to pharmacology and communications of users, this effect is foreseable.
Some people try to counteract this effect increasing the psychedelic dosage. I in a practical point of view this is not recommended at all.
First, because it will increase physical adverse effects from psychedelics and risk of intoxication (this is particularly important in 2C-x and 25-x-NBOMEs). Second, because it will increase the risks of bad psychedelic experiences. And this is particularly important if you are using psychiatric medication. This last question is not only about pharmacological interactions, but also about the cause you are using medication. It is probable that this cause (the reason that makes that you need to use this medication) makes not recommendable to use psychedelics.